# SDR DHL2001717001

- Difficulty date: January 9, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 25883024
- Part serial: B2675746
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CAPT HSI FAILED ON TAXI OUT.  REMOVED AND REPLACED NR 2 DIRECTIONAL GYRO PER M/M 34-21-21,SYS OPS CHK GOOD
